# SDR 2DYA20220103001

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N225NE
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 100,067 hours, 16,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOP AT RIGHT SIDE. REMOVED AND REPLACED  M730 POWER SUPPLY BATTERY PACK  IAW 33-51-01. OPS CHECK GOOD.
